Change search
ReferencesLink to record
Permanent link

Direct link
On weak convergence of locally periodic functions
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2002 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 9, no 1, 42-57 p.Article in journal (Refereed) Published
Abstract [en]

We prove a generalization of the fact that periodic functions converge weakly to the mean value as the oscillation increases. Some convergence questions connected to locally periodic nonlinear boandary value problems are also considered.

Place, publisher, year, edition, pages
2002. Vol. 9, no 1, 42-57 p.
Research subject
URN: urn:nbn:se:ltu:diva-11221DOI: 10.2991/jnmp.2002.9.1.5Local ID: a2484ef0-ad23-11db-905c-000ea68e967bOAI: diva2:984170
Validerad; 2002; 20070126 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(155 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 155 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Lukkassen, DagWall, Peter
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link